As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

Headache & Back Pain Relief, Motrin IB Liquid Gels, 120 ct, Ibuprofen 200mg, Fever, Muscle Aches

#ad
Motrin #ad - Take one today and get long-lasting pain relief with Motrin IB liquid gels. Motrin ib liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed.

Each motrin ib liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts. 120-count bottle of motrin ib liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family. Motrin ib liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, menstrual cramps, backache, toothache, and minor pain of arthritis.
BrandMotrin #ad
ManufacturerMotrin #ad
Height2.38 Inches
Length2.38 Inches
Weight0.29 Pounds
Width4.13 Inches
Part Number300450409126
Model300450409126

2. Motrin

#ad

Muscle Aches, 80 ct, Ibuprofen 200mg, Headache & Back Pain Relief, Motrin IB Liquid Gels, Fever

#ad
Motrin #ad - Motrin ib liquid gels help temporarily reduce fever and relieve pain due to the common cold, backache, headache, menstrual cramps, toothache, and minor pain of arthritis.

Each motrin ib liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts. Take one today and get long-lasting pain relief with Motrin IB liquid gels. Motrin ib liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed. 80-count bottle of motrin ib liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family.
BrandMotrin #ad
ManufacturerMotrin #ad
Height2 Inches
Length2 Inches
Weight0.2 Pounds
Width3.63 Inches
Part Number300450409805
Model300450409805

3. Motrin

#ad

Muscle Aches, Motrin IB, Headache & Back Pain Relief, 225 ct., Ibuprofen 200mg Tablets for Fever

#ad
Motrin #ad - Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. 225-count bottle of motrin ib tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.

Take one today and get long-lasting pain relief with Motrin IB tablets. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, headache, minor pain of arthritis, backache, toothache and menstrual cramps. Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number300450481627
Model300450481627

4. Motrin

#ad

Ibuprofen 200mg, Muscle Aches, Fever, Motrin IB Liquid Gels, 20 ct., Headache & Back Pain Relief

#ad
Motrin #ad - Take one today and get long-lasting pain relief with Motrin IB liquid gels. 20-count bottle of motrin ib liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family.

Motrin ib liquid gels help temporarily reduce fever and relieve pain due to the common cold, toothache, menstrual cramps, backache, headache, and minor pain of arthritis. Motrin ib liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed. Each motrin ib liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts.
BrandMotrin #ad
ManufacturerJohnson & Johnson SLC #ad
Height1.63 Inches
Length1.63 Inches
Weight0.45 Pounds
Width2.88 Inches
Part Number30045040920
Model30045040920

5. Advil

#ad

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast Pain Relief, 200 Count

#ad
Advil #ad - Hsa and fsa eligible product. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.

Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief. Multiple sizes: advil liqui-gels minis comes in three sizes. Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.75 Inches
Length2.5 Inches
Weight0.32 Pounds
Width2.5 Inches
Part Number305731769135
Model305731769135

6. A+Health

#ad

Made in USA, Pain Reliever/Fever Reducer NSAID, 300 Count, A+ Health Ibuprofen 200 Mg Softgels

#ad
A+Health #ad - Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Temporarily reduces fever and relieves minor aches and pains due to headache, backache, toothache, the common cold, muscular aches, menstrual cramps, and minor pain of arthritis.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

7. Aleve

#ad

Fast Pain Relief, Naproxen Sodium Capsules 220 mg NSAID, Aleve Liquid Capsules, 120 Count, Pain Reliever/Fever Reducer

#ad
Aleve #ad - Get fast, continuous pain Relief with Aleve Liquid Gels for up to 12 hours. Each pill has the strength to last 12 hours. Just two pills for all day pain relief. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Aleve is proven stronger* & longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.45 Pounds
Width2.63 Inches
Part NumberBY-278
ModelBY-278

8. Motrin

#ad

Muscle Aches, 50 pks of 2 ct., Headache & Pain Relief, Ibuprofen 200mg Tablets for Fever, Motrin IB

#ad
Motrin #ad - Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. Take one today and get long-lasting pain relief with Motrin IB tablets.

Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, backache, headache, toothache and menstrual cramps.550-count bottle pack of 2 of motrin iB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain. Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts.
BrandMotrin #ad
ManufacturerMotrin #ad
Height0.03 Inches
Length0.27 Inches
Weight0 Pounds
Width0.36 Inches
Part Number48152
Model48152

9. Motrin

#ad

120 ct., Headache & Back Pain Relief, Muscle Aches, Motrin IB Liquid Gels, Ibuprofen 200mg, Fever

#ad
Motrin #ad - 120-count bottle of motrin ib liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family.

Take one today and get long-lasting pain relief with Motrin IB liquid gels. Each motrin ib liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts. Motrin ib liquid gels help temporarily reduce fever and relieve pain due to the common cold, menstrual cramps, backache, toothache, headache, and minor pain of arthritis. Motrin ib liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed.
BrandMotrin #ad
ManufacturerMotrin #ad

10. Aleve

#ad

Muscle, Naproxen Sodium Capsules, Fast Acting All Day Targeted Relief for Headache, 220 mg 250 Count, and Back Pain, Aleve Back and Muscle Pain Tablets

#ad
Aleve #ad - Fast targeted back & Muscle Pain Relief that lasts up to 12 hours. Each pill has the strength to last 12 hours. Also temporarily reduces fever.

Aleve provides temporary relief of minor aches and pains due to backaches, headaches, minor arthritis and other joint pain, menstrual pain, muscular aches, and toothaches. Based on minimum labeled dosage. Aleve's triple benefit: proven relief, all day long, with fewer pills* Each pill has the strength to last 12 hours. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Just two pills all day pain relief.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.88 Inches
Length3 Inches
Weight0.08 Pounds
Width2.63 Inches